# SDR YNT2005F00000

- Difficulty date: July 19, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N188JS
- Make and model: Gulstm G1159
- Aircraft serial: 029
- Engine: Rroyce SPEY511*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1159BH20547
- Condition: Corroded
- Location: Fs336,355
- Part time: 12,763 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON STRINGER L17, FS 336, CORROSION REMOVED AND A REPAIR STRAP INSTALLED OVER REPAIRED AREA.  (SW05200510589) (K)
